# SDR QXEA9700084

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 20475546
- Condition: Failed
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLM - CABIN FILLED WITH SMOKE ON LANDING.  AIRCRAFT FERRIED TO PDX FOR REPAIR.  NR 1 COOLING TURBINE REPLACED I/A/W MAINTENANCE MANUAL.  NR 1 BLEED AIR OPS CHECKED GOOD ON GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.
